On the theory of pseudodifferential operators on a manifold with boundary
Doklady Akademii Nauk, Tome 186 (1969) no. 2, pp. 251-253
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_186_2_a1,
author = {A. S. Dynin},
title = {On the theory of pseudodifferential operators on a manifold with boundary},
journal = {Doklady Akademii Nauk},
pages = {251--253},
year = {1969},
volume = {186},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_186_2_a1/}
}
A. S. Dynin. On the theory of pseudodifferential operators on a manifold with boundary. Doklady Akademii Nauk, Tome 186 (1969) no. 2, pp. 251-253. http://geodesic.mathdoc.fr/item/DAN_1969_186_2_a1/